# SDR CA980707034

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Linear Actuator
- Part number: 71851
- Condition: Failed
- Location: Droop Comp
- Component: 71851
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) INTERMITTENT OPERATION OF ACTUATOR.  WOULD NOT BEEP DOWN.  TWO TERMINAL BASES LOOSE.  MOTOR VERY ROUGH RUNNING.
